# SDR AC2R9JP02222011

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 4,024 hours, 8,321 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 3G5351A01231
- Condition: Cracked
- Location: Tailboom
- Part time: 4,024 hours
- Component: Tailboom, Agusta
- Component part number: 3G5350A00133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 50 HR INSP, FOUND THE SUPPORT FITTING WHERE THE INTERMEDIATE GEARBOX ATTACHES TO THE TAILBOOM WAS CRACKED.  REMAINING ACFT IN OUR FLEET WERE INSPECTED AND NO OTHER DESCREPANCIES WERE FOUND.
